Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Oct 18, 2011, 3:32 AM EDT for Martin County, Florida. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2011, 3:32 AM EDT (07:32 UTC)
- Expired
- Oct 18, 2011, 5:00 AM EDT
- In force
- 88 min
- Issued by
- NWS Melbourne, FL
County Martin County, FL
The radar
The Melbourne radar (KMLB), 121 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 654 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
360
WWUS82 KMLB 180732
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
332 AM EDT TUE OCT 18 2011
FLZ064-180900-
MARTIN-
332 AM EDT TUE OCT 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER EASTERN MARTIN COUNTY...
* UNTIL 500 AM EDT.
AT 331 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOBE
SOUND BEACH...MOVING NORTH AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE JONATHAN DICKINSON STATE PARK...JOHNATHAN DICKINSON STATE
PARK...JUPITER ISLAND AND PORT SALERNO.
ADDITIONAL SHOWERS WITH STRONG WINDS WILL MOVE UP THE EASTERN MARTIN
COUNTY COAST OVER THE NEXT FEW HOURS.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2696 8021 2725 8029 2726 8028 2726 8022
2727 8020 2724 8017 2723 8018 2721 8015
2716 8015 2701 8008 2697 8008 2697 8014
2695 8015 2695 8017
TIME...MOT...LOC 0731Z 167DEG 9KT 2710 8014
$$
MOSESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Oct 17, 9:45 PM EDT, 5 hours 47 minutes earlier.
Area forecast discussion, Oct 17, 9:45 PM EDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
945 PM EDT MON OCT 17 2011
.DISCUSSION...
...RAINFALL WILL BECOME WIDESPREAD TONIGHT AND TUESDAY WITH LOCALLY
HEAVY RAINFALL POSSIBLE...
...POTENTIAL FOR TORNADOES FROM LATE TUESDAY INTO TUESDAY NIGHT...
CURRENT...SFC OBS AND ANALYSIS PLACE A 1003MB LOW JUST NORTH OF THE
YUCATAN PENINSULA. SMALL VORTEX SEEN EARLIER IN THIS GENERAL
LOCATION HAS BECOME OBSCURED BY DEBRIS CLOUDS. THE MAIN AREA OF
CONVECTION IS CURRENTLY DISPLACED ABOUT 200-300 MILES TO THE
NORTHEAST OF THE LOW CTR (NORTH OF WRN CUBA) OWING TO ROUGHLY 20KT
OF SWRLY WIND SHEAR. WIDESPREAD MULTILAYERED CLOUDS CONTINUE TO
STREAM NEWD ACROSS CENTRAL AND SRN FLORIDA WITH FL KEYS/STRAITS AND
SRN PENINSULA. STRATIFORM RAINFALL WITH SOME EMBEDDED CONVECTIVE
CELLS HAVE MAINLY BEEN CONFINED TO THE KEYS/STRAITS AND SOUTHERN FL
BUT RECENTLY A FEW SHOWERS HAVE POPPED UP FARTHER NORTH ACROSS ECFL.
THE STRATIFORM RAIN MADE A BRIEF PUSH INTO OKEECHOBEE AND MARTIN COS
EARLIER THIS AFTERNOON...BUT HAS SINCE ERODED AT ITS NORTHERN EDGE.
FAR TO THE NW...A FAIRLY POTENT SHORT WAVE TROUGH IS DROPPING SEWD
FROM THE INTERMOUNTAIN REGION INTO NW AND NORTH CTRL TEXAS...AND
THIS WILL BE THE FEATURE RESPONSIBLE FOR EJECTING THE YUCATAN LOW
OUT TO THE NE AND ACROSS FL ON TUE-TUE NIGHT.
FCST...UNFOLDING WX SCENARIO BEARS SOME SIMILARITIES TO THE DEC 2007
"GHOST OF OLGA" EVENT. SHORT WAVE TROUGH WILL CONTINUE TO DIG SEWD
TONIGHT/TUE...WHICH WILL CAUSE THE ZONAL MID/UPR FLOW IN PLACE OVER
THE SOUTHERN CONUS TO BACK TO SW ALONG THE GULF GOAST AND NRN GOMEX.
AS IT DOES...LOW PRES WILL LIFT OUT NNE/NE INTO THE ERN GOMEX TUE
AND EVENTUALLY ACROSS FL TUE NIGHT BEFORE MERGING WITH A STRENGTHEN
DEEP LAYER NRN STREAM LOW OVER THE MID ATLC STATES ON WED ALONG AND
AHEAD OF A RAPIDLY APPROACHING COLD FRONT.
GIVEN THE LOW WILL BE MOVING BENEATH DIVGT RR QUAD OF A H25 JET...
THERE SEEMS TO BE LITTLE DOUBT THAT THERE WILL BE BAROCLINICALLY
INDUCED PRESSURE FALLS/INTENSIFICATION OF THE LOW CENTER BY LATE
TOMORROW AS THE LOW MOVES TWD APALACHEE BAY...WITH CONVECTION
REMAINING DISPLACED TO THE NORTHEAST.
CWA WILL SEE INCREASING ISENTROPIC OR WAA-BASED ASCENT OVERNIGHT
AS FRONTAL BDRY DEVELOPS AND LIFTS NORTH INTO CTRL FL ACCOMPANIED
BY THICKENING CLOUDS AND STRATIFORM RAINS BECOMING WIDESPREAD ALONG
WITH SOME EMBEDDED CELLULAR CONVECTION. WITH ALL THE RAIN THE CWA
RECEIVED FROM THE OCT 7-10 EVENT...IT WILL NOT TAKE MUCH ADDITIONAL
RAINFALL TO AGGRAVATE FLOODING CONCERNS IN ST JOHNS AND KISSIMMEE
RIVER BASINS...INCLUDING NEARBY INLAND LAKE CHAINS ESPECIALLY ACROSS
OSCEOLA...BREVARD...ORANGE...SEMINOLE AND VOLUSIA COUNTIES.
EXPECT AREAL COVERAGE OF RAINFALL TUE DECREASE LATE TUE AFTERNOON AS
CWA EMERGES INTO WARM SECTOR WITH BETTER CHANCE FOR INCREASINGLY
ROBUST CELLULAR CONVECTION IN LOW CAPE/INCREASING SHEAR ENVIRONMENT
INTO TUE NIGHT. SPC SWODY2 PLACES CWA IN "SLIGHT RISK" FOR TUE-TUE
NIGHT PERIOD...RESPECTABLE 0-1KM HELICITY VALUES INCREASING FROM LATE
AFTERNOON INTO EARLY EVENING (HIGHEST NORTH/WEST) WARRANT INCREASED
AWARENESS TO THE POTENTIAL FOR SVR/TORNADIC CELLS DEVELOPING.
PERSONS IN EAST CENTRAL FLORIDA ARE ADVISED TO MONITOR STATEMENTS
...SHORT TERM FORECASTS...IMPACT WEATHER UPDATES...HAZARDOUS WEATHER
OUTLOOKS OVER THE NEXT 24 TO 36 HOURS AS THIS WEATHER EVENT UNFOLDS.
THESE PRODUCTS CAN BE REACHED AT OUR OFFICE WEB PAGE AT...
HTTP://WWW.SRH.NOAA.GOV/MLB
ALL-IN-ALL THE CURRENT SUITE OF FORECAST AND OUTLOOK PRODUCTS HAVE
THE SITUATION WELL-HANDLED.
&&
.AVIATION...00Z TAFS WERE SIMPLY AN UPDATE OF THE PREVIOUS PACKAGE.
PREVAILING MVFR CIGS/VSBYS IN STRATIFORM RAIN SPREADING NORTHWARD FM
05Z (KSUA) NORTHWARD TO KTIX-KSFB BY 08Z-09Z AND POINTS NORTH AFTER.
CONDS LOWERING TO PREVAILING IFR CIGS WITH EMBEDDED IFR VSBYS IN
HEAVIER RAIN SHOWERS AND A FEW TS. WIND GUSTS AOA 30KT PSBL TUE AFTN
-EVENING.
&&
.MARINE...YUCATAN LOW WILL LIFT INTO THE ERN GOMEX OVERNIGHT.
WINDS WILL VEER TO SE-SSE OVERNIGHT...THEN FRESHEN OUT OF THE SOUTH
ON TUE AS WARM FRONT PUSHES NORTH ACROSS CENTRAL FLORIDA. SUSTAINED
WINDS WILL INCREASE TO 20-30KT (STRONGEST BEYOND 20NM OFFSHORE WITH
FQT GUSTS TO GALE FORCE).
GALE WATCH HAS ALREADY BEEN ISSUED FOR OVERNIGHT TUE INTO WED...
BRACKETED BY SMALL CRAFT ADVISORIES DURING THE DAY ON TUE AND FROM
WED EVENING INTO THE OVERNIGHT. SEAS REACHING 7-10FT WITH DOMINANT
WAVE PDS AOB 8SEC.
&&
.HYDROLOGY (PREVIOUS)...A BROAD AREA OF LOW PRESSURE OVER THE GULF
OF MEXICO NORTH OF THE YUCATAN PENINSULA THIS AFTERNOON WILL DRIFT
NORTH TO NORTHEAST OVER THE GULF OF MEXICO INTO MID WEEK. MOIST
SOUTH TO SOUTHWESTERLY FLOW WILL STREAM INTO THE FLORIDA PENINSULA
TO THE EAST SIDE OF THIS LOW AS IT DRIFTS OVER THE GULF...ALLOWING
RAIN CHANCES TO INCREASE OVER EAST CENTRAL FLORIDA. TOTAL RAINFALL
AMOUNTS FROM THIS SYSTEM THROUGH WEDNESDAY ARE EXPECTED TO REACH ONE
TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WHILE THESE
RAINFALL ACCUMULATIONS NORMALLY WOULD NOT CAUSE TOO MUCH CONCERN...
HIGH WATER LEVELS FROM THE RECENT HEAVY RAIN EVENT WILL MEAN IT WILL
NOT TAKE MUCH ADDITIONAL RAINFALL FOR FLOODING TO OCCUR.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 PM TUESDAY TO 2 PM EDT THURSDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 2 PM TO 8 PM EDT TUESDAY FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 PM WEDNESDAY TO 2 PM EDT THURSDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
FCST/AVIATION...CRISTALDI
RADAR/IMPACT WX.....SHARP
HMT/HYDROLOGY...DEITZMANNHazardous weather outlook, Oct 17, 10:45 PM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1045 PM EDT MON OCT 17 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-180945- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1045 PM EDT MON OCT 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...OVERNIGHT. .THUNDERSTORM IMPACT... A LOW PRESSURE SYSTEM LOCATED NEAR THE NORTH COAST OF THE YUCATAN PENINSULA LATE THIS EVENING WAS PRODUCING A DISORGANIZED AREA OF SHOWERS AND THUNDERSTORMS OUT OVER THE SOUTHEASTERN GULF OF MEXICO. THIS LOW PRESSURE SYSTEM WILL INTENSIFY AND RELOCATE TOWARD THE NORTHEAST GULF OF MEXICO JUST WEST OF THE FLORIDA PENINSULA BY MID DAY TUESDAY. SITUATIONS SUCH AS THESE TEND TO INCREASE THE LIKELIHOOD OF SEVERE WEATHER FOR CENTRAL FLORIDA...BRINGING A THREAT FOR ROTATING SEVERE STORMS AND ISOLATED TORNADOES. ALSO...RAIN CHANCES WILL APPRECIABLY INCREASE FOR TUESDAY...WITH SOME HEAVY RAIN POSSIBLE. AS THE LOCAL ATMOSPHERE BECOMES BETTER CONDITIONED...WIND FIELDS WILL BEGIN TO SHARPEN FROM THE SOUTHEAST OVERNIGHT. ELEVATED RAIN CHANCES AND SEVERE STORM POTENTIAL WILL INCREASE FROM SOUTH TO NORTH WITH PARTS OF THE TREASURE COAST AND LOCATIONS NEAR LAKE OKEECHOBEE BEING THE FIRST TO REALIZE THE THREAT... EVEN BY THE EARLY MORNING HOURS. THERE IS A LIMITED THREAT OF TORNADOES...LANDFALLING WATERSPOUTS... AND LOCALIZED SEVERE WIND OVERNIGHT. HOWEVER...THE THREAT WILL INCREASE INTO TUESDAY. .FLOOD IMPACT... LOCALLY HEAVY RAIN WILL OCCUR FROM AN INCREASING NUMBER OF SHOWERS AND ISOLATED THUNDERSTORMS DURING THE OVERNIGHT. MOVEMENT WILL BE NORTHWEST AT 10 TO 15 MPH...BUT SEVERAL MAY TEND TO MOVE ACROSS THE SAME AREAS. PARTS OF EAST CENTRAL FLORIDA ARE STILL SENSITIVE TO HEAVY RAIN GIVEN RECENT GENEROUS TOTALS. THIS IS ESPECIALLY TRUE FOR PARTS OF OSCEOLA COUNTY AND THE KISSIMMEE RIVER BASIN...AS WELL AS PARTS OF THE SAINT JOHNS RIVER BASIN. TOTALS NEAR AN INCH TO AN INCH AND A HALF ARE POSSIBLE OVERNIGHT IN A FEW PLACES...PARTICULARLY NEAR THE EAST COAST. WIDESPREAD RAIN WITH EMBEDDED SHOWERS AND THUNDERSTORMS IS EXPECTED TO OVERTAKE CENTRAL FLORIDA DURING THE LATE OVERNIGHT AND INTO TUESDAY. THERE IS A LOW BUT NOTEWORTHY THREAT FOR FLOODING OVERNIGHT...WITH A MODERATE THREAT OVER PARTS OF OSCEOLA COUNTY INTO TUESDAY. .MARINE THUNDERSTORM GUST IMPACT... AN INCREASE IN STORM COVERAGE IS EXPECTED OVERNIGHT ACROSS THE ATLANTIC WATERS. A FEW STORMS OR SQUALLS MAY BECOME STRONG AND PRODUCE WIND GUSTS TO 35 KNOTS. THE OVERNIGHT THREAT IS MODERATE. .WATERSPOUT IMPACT... CONDITIONS WILL BECOME INCREASINGLY SUPPORTIVE FOR A FEW ROTATING STORMS OVERNIGHT AND BY EARLY MORNING OVER THE NEARSHORE ATLANTIC WATERS. THE OVERNIGHT THREAT IS SLOW BUT NOTEWORTHY...BUT WILL INCREASE INTO TUESDAY. .WIND AND SEA IMPACT... SEA CONDITIONS ARE SUCH THAT SMALL CRAFT SHOULD EXERCISE CAUTION. SEAS WILL BE 3 TO 6 FEET OVERNIGHT DRIVEN BY SOUTHEAST WINDS 10 TO 15 KNOTS. CONDITIONS WILL FURTHER DETERIORATE INTO TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A LOW PRESSURE CENTER IS FORECAST TO LIFT NORTHEAST FROM NEAR THE YUCATAN PENINSULA TOWARDS THE FLORIDA BIG BEND REGION BY TUESDAY NIGHT. THIS WILL BRING A POTENTIAL FOR STRONG TO SEVERE STORMS TUESDAY INTO EARLY WEDNESDAY. A FEW STORMS MAY CONTAIN DAMAGING WINDS OR ISOLATED TORNADOES. THE GREATEST CHANCE FOR ROTATING STORMS IS EXPECTED TO BE ALONG A NORTHWARD LIFTING WARM FRONT ON TUESDAY...AND THEN AHEAD OF A COLD FRONT TUESDAY NIGHT. STORM TOTAL RAINFALL THROUGH EARLY WEDNESDAY IS EXPECTED TO REACH 1.5 TO 2.5 INCHES...WITH LOCALLY HIGHER AMOUNTS. WHILE THESE RAINFALL ACCUMULATIONS NORMALLY WOULD NOT CAUSE MUCH CONCERN...HIGH WATER LEVELS EXIST DUE TO THE RECENT RAIN EVENT. THEREFORE...SOME LAKES...PONDS...CANALS AND RIVERS MAY EXCEED CAPACITY...AND FLOODING COULD BE AGGRAVATED. SOUTH TO SOUTHWEST WINDS WILL INCREASE OVER THE ATLANTIC WATERS TO BETWEEN 20 AND 25 KNOTS TUESDAY AND TUESDAY NIGHT WITH GUSTS TO GALE FORCE. THERE IS ALSO A POTENTIAL FOR STRONG STORMS MOVING OFFSHORE. A STRONG COLD FRONT IS FORECAST TO CROSS THE WATERS WEDNESDAY WITH A WIND SHIFT TO THE WEST AND NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. DS/RL
In the hours before
Special weather statement, Oct 18, 3:32 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
332 AM EDT TUE OCT 18 2011
FLZ064-180900-
MARTIN-
332 AM EDT TUE OCT 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER EASTERN MARTIN COUNTY...
* UNTIL 500 AM EDT.
AT 331 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOBE
SOUND BEACH...MOVING NORTH AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE JONATHAN DICKINSON STATE PARK...JOHNATHAN DICKINSON STATE
PARK...JUPITER ISLAND AND PORT SALERNO.
ADDITIONAL SHOWERS WITH STRONG WINDS WILL MOVE UP THE EASTERN MARTIN
COUNTY COAST OVER THE NEXT FEW HOURS.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2696 8021 2725 8029 2726 8028 2726 8022
2727 8020 2724 8017 2723 8018 2721 8015
2716 8015 2701 8008 2697 8008 2697 8014
2695 8015 2695 8017
TIME...MOT...LOC 0731Z 167DEG 9KT 2710 8014
MOSESThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 4:34 AM EDT | Gale Warning | MLB | 24 hr | |
| Oct 18, 1:13 PM EDT | Special Marine Warning | MLB | 92 min | |
| Oct 18, 6:46 PM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 59 min |
| Oct 18, 7:34 PM EDT | Tornado Warning | MLB | Martin, Okeechobee, Saint Lucie | 56 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.